# SDR SCNA20210514045

- Difficulty date: April 15, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Nr 1 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FWD FLAP FAIRING 544AB, EROSION AT AFT MOUNT HOLES. REPAIRED EROSION AT AFT MOUNT HOLES ON #1 FWD FLAP FAIRING 544AB PER 737-800 SRM 57-53-70-2R-3 TABLE 203 AND SRM 51-70-05-2R-8
